# SDR YENA2025012100088

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (FWD RH EEH DOOR 843) CRACK L=0.125 INCH APPROX; REF AEROMAN N/R 2024- 755213, REMOVED AND REPLACED FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (FWD RH EEH DOOR 843) IAW EC # A320-52-1144 AND TASK CARD # A320-52-114-02.
